Geometric inequalities for manifolds with Ricci curvature in the Kato class
Annales de l'Institut Fourier, to appear, 73 p.

We obtain Euclidean volume growth results for complete Riemannian manifolds satisfying a Euclidean Sobolev inequality and a spectral type condition on the Ricci curvature. We also obtain eigenvalue estimates, heat kernel estimates, and Betti number estimates for closed manifolds whose Ricci curvature is controlled in the Kato class.

On démontre qu’une variété riemannienne complète vérifiant une inégalité de Sobolev euclidienne et dont la courbure de Ricci est petite dans une classe de Kato et à croissance euclidienne du volume. On obtient aussi des estimations spectrales, du noyau de la chaleur et du premier nombre de Betti des variétés riemanniennes compactes dont la courbure de Ricci est controlée dans une classe de Kato.

Classification: 53C21,  58J35,  58C40,  58J50
Keywords: Sobolev inequalities, volume growth, Green kernel, Doob transform
['@unpublished{AIF_0__0_0_A25_0,', '     author = {Carron, Gilles},', '     title = {Geometric inequalities for manifolds with Ricci curvature in the Kato class},', "     note = {to appear in \\emph{Annales de l'Institut Fourier}},", '}']
Carron, Gilles. Geometric inequalities for manifolds with Ricci curvature in the Kato class. Annales de l'Institut Fourier, to appear, 73 p.

[1] Agmon, Shmuel On positivity and decay of solutions of second order elliptic equations on Riemannian manifolds, Methods of functional analysis and theory of elliptic equations (Naples, 1982), Liguori Editore, 1982, pp. 19-52 | Zbl 0595.58044

[2] Akutagawa, Kazuo Yamabe metrics of positive scalar curvature and conformally flat manifolds, Differ. Geom. Appl., Tome 4 (1994) no. 3, pp. 239-258 | Zbl 0810.53030

[3] Auscher, Pascal; Coulhon, Thierry; Duong, Xuan Thinh; Hofmann, Steve Riesz transform on manifolds and heat kernel regularity, Ann. Sci. Éc. Norm. Supér., Tome 37 (2004) no. 6, pp. 911-957 | Zbl 1086.58013

[4] Bakry, Dominique Étude des Transformations de Riesz dans les variétés Riemanniennes à courbure de Ricci minorée, Séminaire de probabilités XIX (Lecture Notes in Mathematics) Tome 1247, Springer, 1983, pp. 145-174 | Zbl 0629.58018

[5] Brüning, Jochen; Güneysu, Batu Heat kernel estimates and the relative compactness of perturbations by potentials (2016) (https://arxiv.org/abs/1606.00651)

[6] Buser, Peter A note on the isoperimetric constant, Ann. Sci. Éc. Norm. Supér., Tome 15 (1982), pp. 213-230 | Zbl 0501.53030

[7] Carron, Gilles Inégalités de Faber-Krahn et conséquences, Actes de la table ronde de géométrie différentielle en l’honneur de M. Berger. (Luminy, 1992) (Séminaires et Congrès) Tome 1, Société Mathématique de France, 1996, pp. 205-232 | Zbl 0884.58088

[8] Carron, Gilles Inégalités de Hardy sur les variétés riemaniennes non compactes, J. Math. Pures Appl., Tome 76 (1997) no. 10, pp. 883-891 | Zbl 0886.58111

[9] Carron, Gilles Riesz transform on manifolds with quadratic curvature decay, Rev. Mat. Iberoam., Tome 33 (2017) no. 3, pp. 749-788 | Zbl 1379.58010

[10] Carron, Gilles; Rose, Christian Geometric and spectral estimates based on spectral Ricci curvature assumptions (2018) (https://arxiv.org/abs/1808.06965)

[11] Castillon, Philippe An inverse spectral problem on surfaces, Comment. Math. Helv., Tome 81 (2006) no. 2, pp. 271-286 | Zbl 1114.58025

[12] Cheeger, Jeff; Colding, Tobias H. On the structure of spaces with Ricci curvature bounded below. I, J. Differ. Geom., Tome 46 (1997) no. 3, pp. 406-480 | Zbl 0902.53034

[13] Colding, Tobias H. Ricci curvature and volume convergence, Ann. Math., Tome 145 (1997) no. 3, pp. 477-501 | Zbl 0879.53030

[14] Colding, Tobias H. New monotonicity formulas for Ricci curvature and applications. I, Acta Math., Tome 209 (2012) no. 2, pp. 229-263 | Zbl 1277.53066

[15] Colding, Tobias H.; Minicozzi, William P. II Ricci curvature and monotonicity for harmonic functions, Calc. Var. Partial Differ. Equ., Tome 49 (2014) no. 3-4, pp. 1045-1059 | Zbl 1288.53028

[16] Coulhon, Thierry Off-diagonal heat kernel lower bounds without Poincaré, J. Lond. Math. Soc., Tome 68 (2003) no. 3, pp. 795-816 | Zbl 1083.58025

[17] Coulhon, Thierry; Devyver, Baptiste; Sikora, Adam Gaussian heat kernel estimates: from functions to forms (2016) (https://arxiv.org/abs/1606.02423)

[18] Coulhon, Thierry; Duong, Xuan Thinh Riesz transforms for 1p2, Trans. Am. Math. Soc., Tome 351 (1999) no. 3, pp. 1151-1169 | Zbl 0973.58018

[19] Coulhon, Thierry; Duong, Xuan Thinh Riesz transform and related inequalities on non-compact Riemannian manifolds, Commun. Pure Appl. Math., Tome 56 (2003) no. 12, pp. 1728-1751 | Zbl 1037.58017

[20] Coulhon, Thierry; Zhang, Qi S. Large time behavior of heat kernels on forms, J. Differ. Geom., Tome 77 (2007) no. 3, pp. 353-384 | Zbl 1137.58013

[21] Davies, Edward B. Explicit constants for Gaussian upper bounds on heat kernels, Am. J. Math., Tome 109 (1987), pp. 319-333 | Zbl 0659.35009

[22] Davies, Edward B. Heat kernel bounds, conservation of probability and the Feller property, J. Anal. Math., Tome 58 (1992), pp. 99-119 | Zbl 0808.58041

[23] Davies, Edward B.; Simon, Barry L p norms of noncritical Schrödinger semigroups, J. Funct. Anal., Tome 102 (1991) no. 1, pp. 95-115 | Zbl 0743.47047

[24] Devyver, Baptiste A Gaussian estimate for the heat kernel on differential forms and application to the Riesz transform, Math. Ann., Tome 358 (2014) no. 1-2, pp. 25-68 | Zbl 1287.58012

[25] Devyver, Baptiste Heat kernel and Riesz transform of Schrödinger operators, Ann. Inst. Fourier, Tome 69 (2019) no. 2, pp. 457-513 | Zbl 1412.35156

[26] Fischer-Colbrie, Doris; Schoen, Richard The structure of complete stable minimal surfaces in 3-manifolds of non-negative scalar curvature, Commun. Pure Appl. Math., Tome 33 (1980), pp. 199-211 | Zbl 0439.53060

[27] Gallot, Sylvestre Isoperimetric inequalities based on integral norms of Ricci curvature, Colloque Paul Lévy sur les processus stochastiques (Palaiseau, 1987) (Astérisque) Tome 157-158, Société Mathématique de France, 1988, pp. 191-216 | Zbl 0665.53041

[28] Gallot, Sylvestre; Meyer, Daniel D’un résultat hilbertien à un principe de comparaison entre spectres, Ann. Sci. Éc. Norm. Supér., Tome 21 (1988) no. 4, pp. 561-591 | Zbl 0722.53037

[29] Grigor’yan, Alexander A. The heat equation on noncompact Riemannian manifolds, Mat. Sb., Tome 182 (1991) no. 1, pp. 55-87 (translation in Math. USSR, Sb. 72 (1992), no. 1, p. 47-77) | Zbl 0776.58035

[30] Grigor’yan, Alexander A. Heat kernel upper bounds on a complete non-compact manifold, Rev. Mat. Iberoam., Tome 10 (1994) no. 2, pp. 395-452 | Zbl 0810.58040

[31] Grigor’yan, Alexander A. Analytic and geometric background of recurrence and non-explosion of the Brownian motion on Riemannian manifolds, Bull. Am. Math. Soc., Tome 36 (1999) no. 2, pp. 135-249 | Zbl 0927.58019

[32] Grigor’yan, Alexander A.; Saloff-Coste, Laurent Stability results for Harnack inequalities, Ann. Inst. Fourier, Tome 55 (2005) no. 3, pp. 825-890 | Zbl 1115.585024

[33] Güneysu, Batu Kato’s inequality and form boundedness of Kato potentials on arbitrary Riemannian manifolds, Proc. Am. Math. Soc., Tome 142 (2014) no. 4, pp. 1289-1300 | Zbl 1296.58023

[34] Güneysu, Batu Covariant Schrödinger Semigroups on Riemannian Manifolds, Operator Theory: Advances and Applications, Tome 264, Birkhäuser, 2017 | Zbl 1422.47048

[35] Gursky, Matthew J.; Malchiodi, Andrea A strong maximum principle for the Paneitz operator and a non-local flow for the 𝒬-curvature, J. Eur. Math. Soc., Tome 17 (2015) no. 9, pp. 2137-2173 | Zbl 1330.35053

[36] Hebisch, Waldemar; Saloff-Coste, Laurent On the relation between elliptic and parabolic Harnack inequalities, Ann. Inst. Fourier, Tome 51 (2001) no. 5, pp. 1437-1481 | Zbl 0988.58007

[37] Hörmander, Lars The analysis of linear partial differential operators. III: Pseudo-differential operators, Grundlehren der Mathematischen Wissenschaften, Tome 274, Springer, 1985 | Zbl 0601.35001

[38] Jerison, David The Poincaré inequality for vector fields satisfying Hörmander’s condition, Duke Math. J., Tome 53 (1986) no. 2, pp. 503-523 | Zbl 0614.35066

[39] Li, Peter On the Sobolev constant and the p-spectrum of a compact Riemannian manifold, Ann. Sci. Éc. Norm. Supér., Tome 13 (1980) no. 4, pp. 451-468 | Zbl 0466.53023

[40] Li, Peter; Wang, Jiaping Complete manifolds with positive spectrum, J. Differ. Geom., Tome 58 (2001) no. 3, pp. 501-534 | Zbl 1032.58016

[41] Li, Peter; Wang, Jiaping Weighted poincaré inequality and rigidity of complete manifolds, Ann. Sci. Éc. Norm. Supér., Tome 39 (2006) no. 6, pp. 921-982 | Zbl 1120.53018

[42] Li, Peter; Yau, Shing Tung On the parabolic kernel of the Schrödinger operator, Acta Math., Tome 156 (1986), pp. 153-201 | Zbl 0611.58045

[43] Maheux, Patrick; Saloff-Coste, Laurent Analyse sur les boules d’un opérateur sous-elliptique, Math. Ann., Tome 303 (1995) no. 4, pp. 713-740 | Zbl 0836.35106

[44] Moss, William F.; Piepenbrink, John Positive solutions of elliptic equations, Pac. J. Math., Tome 75 (1978), pp. 219-226 | Zbl 0381.35026

[45] Nash, John F. Continuity of solutions of parabolic and elliptic equations, Am. J. Math., Tome 80 (1958), pp. 931-954 | Zbl 0096.06902

[46] Ni, Lei The entropy formula for linear heat equation, J. Geom. Anal., Tome 14 (2004) no. 1, pp. 85-98

[47] Rose, Christian Heat kernel upper bound on Riemannian manifolds with locally uniform Ricci curvature integral bounds, J. Geom. Anal., Tome 27 (2017) no. 2, pp. 1737-1750 | Zbl 1369.53028

[48] Rose, Christian Li–Yau gradient estimate for compact manifolds with negative part of Ricci curvature in the Kato class, Ann. Global Anal. Geom., Tome 55 (2019) no. 3, pp. 443-449

[49] Rose, Christian; Stollmann, Peter The Kato class on compact manifolds with integral bounds of Ricci curvature, Proc. Am. Math. Soc., Tome 145 (2017) no. 5, pp. 2199-2210 | Zbl 1358.53046

[50] Rudin, Walter Functional analysis, McGraw-Hill Series in Higher Mathematics, McGraw-Hill Book Co., 1973 | Zbl 0253.46001

[51] Saloff-Coste, Laurent A note on Poincaré, Sobolev and Harnack inequalities, Int. Math. Res. Not., Tome 1992 (1992) no. 2, pp. 27-38 | Zbl 0769.58054

[52] Saloff-Coste, Laurent Aspects of Sobolev-Type Inequalities, London Mathematical Society Lecture Note Series, Tome 289, Cambridge University Press, 2002 | Zbl 0991.35002

[53] Tian, Gang; Viaclovsky, Jeff Bach-flat asymptotically locally Euclidean metrics, Invent. Math., Tome 160 (2005) no. 2, pp. 357-415 | Zbl 1085.53030

[54] Tian, Gang; Viaclovsky, Jeff Moduli spaces of critical Riemannian metrics in dimension four, Adv. Math., Tome 196 (2005) no. 2, pp. 346-372 | Zbl 1252.53045

[55] Varopoulos, Nicholas T. Hardy Littlewood theory for semigroups, J. Funct. Anal., Tome 63 (1985), pp. 240-260 | Zbl 0608.47047

[56] Yau, Shing Tung Harmonic functions on complete Riemannian manifolds, Commun. Pure Appl. Math., Tome 28 (1975), pp. 201-228 | Zbl 0291.31002

[57] Zhang, Qi S.; Zhao, Zhongxin Estimates of global bounds for some Schrödinger heat kernels on manifolds, Ill. J. Math., Tome 44 (1990) no. 3, pp. 556-573 | Zbl 0985.35016

[58] Zhang, Qi S.; Zhu, Meng Li-Yau gradient bound for collapsing manifolds under integral curvature condition, Proc. Am. Math. Soc., Tome 145 (2017) no. 7, pp. 3117-3126 | Zbl 1362.53077

[59] Zhang, Qi S.; Zhu, Meng Li–Yau gradient bounds under nearly optimal curvature conditions, J. Funct. Anal., Tome 275 (2018) no. 2, pp. 478-515 | Zbl 1407.35108

[60] Zhao, Zhongxin Subcriticality, positivity and gaugeability of the Schrödinger operator, Bull. Am. Math. Soc., Tome 23 (1990) no. 2, pp. 513-517 | Zbl 0744.350442